# SDR HAEA20190307003

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N699TW
- Make and model: Amd FALCON20
- Aircraft serial: 050
- Aircraft time: 34,697 hours, 30,375 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED DPA FOR TCL DURING CRUISE THE LT WING FUEL TRANSFER PUMP PRESSURE LIGHT ILLUMINATED AND THE CREW ATTEMPTED TO BALANCE THE FUEL USING THE NORMAL AFM PROCEDURE FOR AN INOP FUEL TRANSFER PUMP BUT WAS UNSUCCESSFUL, UPON ARRIVAL AT TCL THEY WERE GIVEN VECTORS FOR A DELAY IN LANDING BUT DUE TO THE FUEL IMBALANCE THE ELECTED TO DECLARE A MIN FUEL EMERGENCY FOR PRIORITY HANDLING. AIRCRAFT LANDED AT ITS SCHEDULED DESTINATION WITHOUT INCIDENT.
